# SDR 2008UALA02944

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 101655305
- Part serial: PK0065
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASPIRATOR LEAKING.  SUSPECT FAULTY O-RING.  REPLACED ASPIRATOR.  AC OK FOR SERVICE.
